# SDR SWAA2015071742020

- Difficulty date: June 25, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 43,255 hours, 19,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 106A7505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON INTERCOSTAL UNDER NUTPLATE CORRODED BETWEEN BS 747 TO 767, STRINGER 25R.  R & R INTERCOSTAL IAW SRM & DWG.
